On the Dynamics of Abstract Retarded Evolution Equations
Desheng Li,
Jinying Wei and
Jintao Wang
Abstract and Applied Analysis, 2013, vol. 2013, 1-9
Abstract:
This paper is concerned with the dynamics of the following abstract retarded evolution equation: in a Hilbert space , where is a self-adjoint positive-definite operator with compact resolvent and is a locally Lipschitz continuous mapping. The dissipativity and pullback attractors are investigated, and the existence of locally almost periodic solutions is established.
Date: 2013
References: Add references at CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/359310.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/359310.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:359310
DOI: 10.1155/2013/359310
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().